# SDR IXXA060549S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 36523062
- Condition: Worn
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT OUTBOARD FLAP EXHAUST GATE OUTBOARD HINGE FITTING HAS WORN BUSHING HOLES.  WORN HOLES WERE OVERSIZED, BUSHINGS WERE MANUFACTURED AND INSTALLED, HOLES WERE FINAL SIZED TO MANUFACTURES ORIGINAL DIMENSIONS IAW DC8 SRM 51-1-21, 51-9-0, 51-3-0, TIMCO REPAIR ENGINEERING ORDER REO-G09472 DATED 09/18/2003.
